# SDR CALA2021072601175

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472D200000
- Condition: Corroded
- Location: Frs 68-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6186) CORROSION ON AFT CABIN FLOOR BEAM Y765 BETWEEN FR68 AND FR70 (74-07) REMOVED CORROSION ON AFT CABIN FLOOR BEAM Y765 IAW SRM 51-74-00 L=2.15" W=2.8" D=0.045 FOUND TO BE LIMITS IAW SRM 53-00-14 FIG 0 1, REMOVED AND REPLACED IAW 51-72-11-911-00, ORIGINAL THICKNESS =0.160 REMOVED MATERIAL=0.045", REMAINING THICKNESS =0.115".
